# SDR SWAA2023103015449

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 24,115 hours, 11,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FA FLASHLIGHT WORKS MBUY WILL NOT TEST PROPERLY<[01] R&R FWD INBOARD F/A EMERGENCY FLASHLIGHT ASSY OPS CK GOOD REF AMM 25-64-00
